# SDR AALA20140502010

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 42,878 hours, 20,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR HAS PULLED RIVETS & THE SKIN GOUGED AT HOLD OPEN HOOK CUT OUT.  REMOVED DAMAGE & INSTALLED DOUBLER IAW SRM 52-05-00-001.
